Generalization of Gassmann equations for porous media saturated with a solid material

Ciz, R. and S. A. Shapiro – 2007

Titel
Generalization of Gassmann equations for porous media saturated with a solid material
Verfasser
Ciz, R. and S. A. Shapiro
Datum
2007
Zitierweise
Ciz, R. and S. A. Shapiro , 2007 , Generalization of Gassmann equations for porous media saturated with a solid material, Geophysics, [72], A75-A79
Sprache
eng
Art
Text
BibTeX Code
@article{FUBGEOPHYCiz2007a, author = {Ciz, R. and Shapiro, S. A.}, title = {Generalization of Gassmann equations for porous media saturated with a solid material}, journal = {Geophysics}, year = {2007}, volume = {72}, pages = {A75-A79}}